Jun 28, 2013
sDear Doc, I hope you are ok. I am in Cuba at the so this email is being sent to you by a good friend of mine. My HIV status cannot be disclosed for I must face legal consequences such as deportation, that is the reason why I do not see the doctor right away. In march 2012 my CD4 was 970 and undetectable. I use Combivir and Efavirenz since 2008, I am diabetic and I use: enalapril, sodic warfarin, insulin. I am worried because I have purple spots on both palms right and left and also my feet, they do not hurt or itch but my skin is getting very dry (I am african american). I have not check my kidneys or Liver since 2010 and they were ok. Have you heard about these spots before? Am I supposed to be worried? Can I wait 3 more months to see the doc or should I fly back to Brazil right away. Thank you for your answers...
| Response from Dr. Henry
Spots on palms/soles of feet sometimes are seen in dark skinned patients on zivovudine (drug in Combivir) though other conditions such as syphilis need to be considered so ideally a clinical evaluation by at least a primary care doctor recommeneded. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Mouth Risk Of Getting HIV
- Can HIV Be Transmitted Through Licking Penis?
- Can HIV Be Transmitted Through Sore In Mouth?
- Can You Catch AIDS From Fingering Stripper?
- Chance Of Getting HIV From Unprotected Anal Sex Without Ejaculation
- Chances Of Getting AIDS From Unprotected Vaginal Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.